MathSciNet Relay Station
MathSciNet bibliographic data
MR1360654 11D09
Mollin, R. A.; van der Poorten, A. J.; Williams, H. C. Halfway to a solution of $X^2-DY^2=-3$. J. Théor. Nombres Bordeaux 6 (1994), no. 2, 421–457.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement